MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL¿¢ CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL¿¢ CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00575201702, femoral component, lot # 63314586.Report source: event occurred in (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2019-05290.
 
Event or Problem Description
It was reported that approximately 2 years post implantation, the patient was revised due to loss of range of motion from excess scar tissue and instability.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL¿¢ CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9499970
Report Number3005751028-2019-00046
Device Sequence Number13912959
Product Code MBH
UDI-Device Identifier00889024310124
UDI-Public(01)00889024310124
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number00588604610
Device Lot Number63502644
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight98